# SDR MWEA060191

- Difficulty date: September 5, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N927ME
- Make and model: Boeing 717-200
- Aircraft serial: 55193
- Aircraft time: 1,658 hours, 901 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 9955819509
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BENT DUE TO IMPACT DAMAGE FROM BAG CART.  FABRICATED AND INSTALLED SKIN.
